# SDR CA050407009

- Difficulty date: March 31, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft time: 575 hours
- Engine: Pwa PT6A60A
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600918
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen, Learsiegler
- Component part number: 23085001
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GENERATOR FAIL LIGHT CAME ON IN FLIGHT.  MAINTENANCE FOUND THAT THE FRONT BALL BEARING HAD FAILED.
